Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Corrigendum
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 33 (1979), 432-433 Request permission
References
  • Kunio Tanabe, Global analysis of continuous analogues of the Levenberg-Marquardt and Newton-Raphson methods for solving nonlinear equations, Ann. Inst. Statist. Math. 37 (1985), no. 1, 189–203. MR 790386, DOI 10.1007/BF02481091
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Math. Comp. 33 (1979), 432-433
  • DOI: https://doi.org/10.1090/S0025-5718-79-99975-7